MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. SAW BLADES LINVATEC®/HALL® POWER SYSTEMS; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

ZIMMER SURGICAL, INC. SAW BLADES LINVATEC®/HALL® POWER SYSTEMS; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).E1 telephone number: (b)(6) g2 foreign: japan.Evaluation and investigation are in process.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during incoming inspection, device had wrinkles in the seal area.There was no patient involvement or impact.Due diligence information complete.
 
Event or Problem Description
No additional event information available.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under cmp-(b)(4).This medwatch is being filed to relay additional information.The following sections were updated/corrected: b4, b5, d4, g3, g6, h2, h3, h6, h11 visual examination of the returned product identified two creases in the seal of the sterile packaging.Dye testing was performed and determined the creases did not provide an open channel through the seal area.Therefore, the dye test passed and the packaging was determined to be conforming to specifications.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SAW BLADES LINVATEC®/HALL® POWER SYSTEMS
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key19089532
Report Number0001526350-2024-00429
Device Sequence Number12538290
Product Code GFA
UDI-Device Identifier00889024494015
UDI-Public(01)00889024494015(17)290124(10)442821
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-3583
Device Lot Number442821
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose